# SDR YENA201812010805

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 27,751 hours, 17,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SHEAR TIE FLOOR STRUCTURE AT FR 81 BETWEEN STR 27R-28R ON AFT CARGO COMPARTMENT. REPLACED SHEAR TIE LOCATED AT FR 81 BETWEEN STR27R-28R ON AFT CARGO COMPARTMENT IAW SRM 51-40-08 AND DRAWING 170-65180-445.
